MathSciNet Relay Station
MathSciNet bibliographic data
MR1145940 (93k:35086) 35J60 (35Q99 45K05 47H15 47N20)
Buffoni, B.; Jeanjean, L.; Stuart, C. A. Existence of a nontrivial solution to a strongly indefinite semilinear equation. Proc. Amer. Math. Soc. 119 (1993), no. 1, 179–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement